# SDR AALA20140306006

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 80,196 hours, 12,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT HAND FWD OVERWING SLIDE WING ESCAPE PATH EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR RT HAND FWD OVERWING SLIDE WING ESCAPE PATH EMERGENCY LIGHT, OPERATIONS CHECKED NORMAL.
